# SDR SWAA2017062814629

- Difficulty date: June 21, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 39,159 hours, 19,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101327
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT INDICATOR LIGHT FORWARD OF OVERWING EXIT INOP.  R&R LIGHT ASSEMBLY PER AMM.
